RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 4(328), Pages 167–168 (Mi umn187)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Rigidity of a quadrillage of the torus

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm187

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:4, 839–840

Bibliographic databases:

MSC: Primary 52C25; Secondary 52B10
Accepted: 21.07.1999

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Rigidity of a quadrillage of the torus”, Uspekhi Mat. Nauk, 54:4(328) (1999), 167–168; Russian Math. Surveys, 54:4 (1999), 839–840

Citation in format AMSBIB
\Bibitem{DolShtSht99}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Rigidity of a~quadrillage of the torus
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 4(328)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn187}
\crossref{https://doi.org/10.4213/rm187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741291}
\zmath{https://zbmath.org/?q=an:0981.52015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..839D}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 839--840
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085500400012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033262833}


Linking options:
  • http://mi.mathnet.ru/eng/umn187
  • https://doi.org/10.4213/rm187
  • http://mi.mathnet.ru/eng/umn/v54/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Shtogrin, “Rigidity of a quadrillage of the pretzel”, Russian Math. Surveys, 54:5 (1999), 1044–1045  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Biedl T., Genc B., “Cauchy's Theorem for Orthogonal Polyhedra of Genus 0”, Algorithms - Esa 2009, Proceedings, Lecture Notes in Computer Science, 5757, 2009, 71–82  crossref  mathscinet  zmath  isi  scopus  scopus
    3. M. I. Shtogrin, “Bending of a piecewise developable surface”, Proc. Steklov Inst. Math., 275 (2011), 133–154  mathnet  crossref  mathscinet  isi  elib  elib
    4. I. Kh. Sabitov, “On a class of inflexible polyhedra”, Siberian Math. J., 55:5 (2014), 961–967  mathnet  crossref  mathscinet  isi
    5. M. I. Shtogrin, “On flexible polyhedral surfaces”, Proc. Steklov Inst. Math., 288 (2015), 153–164  mathnet  crossref  crossref  isi  elib
    6. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    7. D. I. Sabitov, I. Kh. Sabitov, “Mnogochleny ob'ema dlya mnogogrannikov kombinatornogo tipa $n$-grannykh prizm v sluchayakh $n=5,6,7$”, Sib. elektron. matem. izv., 16 (2019), 439–448  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:279
    Full text:109
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020